# SDR ASAA2013071195644

- Difficulty date: July 11, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 47,952 hours, 26,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 417A210671
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SILL DRAIN BRACKET, IS CRACKED AT UPPER ATTACH FLANGE FABRICATED AFT SILL DRAIN BRACKET, IAW SRM 51-30-01-0G-0 AND DWG 417A2106.
